DearMYRTLE hangouts

REGISTER using your favorite social media button below.
Then check your confirmation and reminder emails for your personal link to VIEW and COMMENT.
For first time users:
FAQ System requirements for: Computers, Android devices, iPhone / iPad
To keep the conversation going, share this page with your friends!

MONDAYS WITH MYRT (90 minutes)

Monday, 30 Jan 2017
Noon Eastern US (New York), 11am Central US (Chicago)

10am Mountain US (Denver, Salt Lake City), 9am Pacific US (Los Angeles), UTC-7 hours

 

GPS STUDY GROUP (60 minutes)

1 Feb 2017 Chapter 5 and Final Words - includes the purpose of written summaries.
Noon Eastern US (New York), 11am Central US (Chicago) 10am Mountain US (Denver, Salt Lake City), 9am Pacific US (Los Angeles), UTC-7 hours

WACKY Wednesday (60 minutes)
WACKY Wednesday - 1 Feb 2017 (Q & A)
9pm Eastern US (New York), 8pm Central US (Chicago)

7pm Mountain US (Denver, Salt Lake City), 6pm Pacific US (Los Angeles), UTC-7 hours

 

RootsTech 2017 related events begin

You are cordially invited to attend a very special pre-RootsTech promo event:
Mondays with Myrt - 6 February 2016
We will be broadcasting from the world famous Family History Library in downtown Salt Lake City, Utah.
Meet us on the 3rd floor, glass-enclosed conference room. Mr. Myrt will have the sign up sheet if you'd like to cycle in and be a guest on the show. We set up at 9am local, and begin the *live* broadcast at 10am.

 

Noon Eastern US (New York), 11am Central US (Chicago)

10am Mountain US (Denver, Salt Lake City), 9am Pacific US (Los Angeles)

UTC-7 hours

RootsTech - 8-11 Feb 2017
at the Salt Palace in  downtown SLC, Utah

Watch Live stream here:
https://www.rootstech.org/live-stream-schedule

 

 

 

 

 

 

 

 

 

 

 

 

 

As an official RootsTech Ambassador, DearMYRTLE will most often be found in the media hub interviewing keynote speakers, vendors and software developers.

 

 

 

 

 

 

 

 

 

 

 

 

Cousin Russ and DearMYRTLE will team teach in the computer lab as follows:

Smart Phones, Tablets & Computers, Oh, My! Practical 21st century tools for genealogists

A 2-hour, power-packed "open discussion" workshop, with emphasis on research, data storage and collaboration with other genealogists. Includes a survey of specific apps to get the job done and demos of multi-device, cloud technology as it impacts the non-genealogists in our families. As the discussion switches between iOS and Droid devices, participants will work through assignments in the class workbook. In addition to a lively verbal discussion, participants will be given instructions for submitting questions electronically using a new Q&A option from Google for classrooms.

Thursday 11am-1pm (Room: 254B - LAB)

Friday 11am-1pm (Room: 251B - LAB)

These sessions will not be live streamed.

 

Wednesday - Live stream sessions

 

  • 9:00 a.m.–10:00 a.m. | Innovator Summit General Session
    Speakers: Steve Rockwood, Liz Wiseman
  • 10:15 a.m.–11:15 a.m. | Industry Trends and Outlook
    Speakers: Craig Bott and Guest Panel
  • 11:30 a.m.–12:00 p.m. | Innovation—Best Practices and Applications
    Speaker: Cydni Tetro

Thursday - Live stream sessions

 

  • 8:30 a.m.-10:00 a.m. | RootsTech General Session
    Speakers: Steve Rockwood, Jonathan and Drew Scott
  • 11:00 a.m.–12:00 p.m. | Getting Started in Genealogy
    Speaker: Kelli Bergheimer
  • 12:15 p.m.–1:15 p.m. | DNA: The Glue That Holds Families Together
    Speaker: Diahan Southard
  • 1:30 p.m.–2:30 p.m. | DNA Matching on MyHeritage
    Speaker: Dana Drutman
  • 3:00 p.m.–4:00 p.m. | Jewish Genealogy: Where to Look and What’s Available Speaker: Lara Diamond
  • 4:30 p.m.–5:30 p.m. | Family History Is Anything but Boring Speakers: Crystal Farish and Rhonna Farrer

 

Friday - Live stream sessions

 

  • 8:30 a.m.–10:00 a.m. | RootsTech General Session
    Speakers: Levar Burton, Special Guest Panel
  • 10:30 a.m.–11:30 a.m. | RootsTech Innovator Showdown Finals
  • 12:15 p.m.–1:15 p.m. | Mothers, Daughters, Wives: tracing Female Lines  Speaker: Judy Russell
  • 1:30 p.m.–2:30 p.m. | Censational Census Strategies
    Speaker: Mary Kircher Roddy
  • 3:00 p.m.–4:00 p.m. | Big 4: Comparing Ancestry, findmypast, FamilySearch, and MyHeritage Speaker: Sunny Morton
  • 4:30 p.m.–5:30 p.m. | Cross the Atlantic with Religious Records
    Speaker: Jen Baldwin

 

Saturday - Live stream sessions

 

  • 8:30 a.m.–10:00 a.m. | RootsTech General Session
    Speakers: Cece Moore, Buddy Valastro
  • 11:00 a.m.–12:00 p.m. | Journaling Principles That Work
    Speaker: Steve Reed
  • 1:30 p.m.–2:30 p.m. | Don’t Just Be a Searcher, Be a Researcher
    Speaker: Crista Cowan
  • 3:00 p.m.–4:00 p.m. | Creating Google Alerts for Your Genealogy
    Speaker: Katherine R. Wilson


Streaming Help

The stream will automatically refresh at the beginning of each session. If it does not, you will need to refresh the page manually by clicking the Refresh button on your browser. See also live streaming help:
https://www.rootstech.org/live-stream-schedule#streaming

 

RootsTech 2017 events end

MONDAYS WITH MYRT (90 minutes)

Monday, 13 Feb 2017
Noon Eastern US (New York), 11am Central US (Chicago)

10am Mountain US (Denver, Salt Lake City), 9am Pacific US (Los Angeles), UTC-7 hours

 

ROOKIE Genealogist (60 minutes)

Wednesday, 15 Feb 2017

Noon Eastern US (New York), 11am Central US (Chicago)

10am Mountain US (Denver, Salt Lake City), 9am Pacific US (Los Angeles), UTC-7 hours

 

*Private* DNAGen Study Group (60 minutes)

15 Feb 2017 - DNA Study Group Chapter 2
9pm Eastern US (New York), 8pm Central US (Chicago)

7pm Mountain US (Denver, Salt Lake City), 6pm Pacific US (Los Angeles), UTC-7 hours

You must attend this hangout live as it will not be available
for access later, due to copyright restrictions.

Genealogy Game Night (60 minutes)
18 Feb 2017

9pm Eastern US (New York), 8pm Central US (Chicago)

7pm Mountain US (Denver, Salt Lake City), 6pm Pacific US (Los Angeles), UTC-7 hours

 

MONDAYS WITH MYRT (90 minutes)

Monday, 20 Feb 2017

Noon Eastern US (New York), 11am Central US (Chicago)

10am Mountain US (Denver, Salt Lake City), 9am Pacific US (Los Angeles), UTC-7 hours

 

ROOKIE Genealogist (60 minutes)

Wednesday, 22 Feb 2017

Noon Eastern US (New York), 11am Central US (Chicago)

10am Mountain US (Denver, Salt Lake City), 9am Pacific US (Los Angeles), UTC-7 hours

 

The Archive Lady (60 minutes)

Wednesday, 22 Feb 2017
9pm Eastern US (New York), 8pm Central US (Chicago)

7pm Mountain US (Denver, Salt Lake City), 6pm Pacific US (Los Angeles), UTC-7 hours

 

 

MONDAYS WITH MYRT (90 minutes)

Monday 27 Feb 2017
Noon Eastern US (New York), 11am Central US (Chicago)

10am Mountain US (Denver, Salt Lake City), 9am Pacific US (Los Angeles), UTC-7 hours

 

 

Disclosure Statement

Copyright 1995 - 2017 Pat Richley-Erickson, Myrt@DearMYRTLE.com, All Rights Reserved.